# SDR DALA1216260697

- Difficulty date: March 6, 2012
- Submitted: March 16, 2012
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 43,507 hours, 16,443 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DENTED AND GOUGED STA 490 BETWEEN STR 27 AND 28R.  ACCOMPLISHED ERA 500521-14 REV ORIG ON N/R CARD 191534.
